Medications

My Doctor told me earlier this week that I live too much in my head and if we could fix that I would get better. Granted he didn’t know how to accomplish this. I do agree with him, but isn’t that exactly what depression and anxiety cause…? Overthinking, overreacting…..

Isn’t that exactly how I was able to convince myself to take that first antidepressant? That I was overthinking and the thoughts spinning around in my head were hurting me. Destroying my sense of self, my self esteem.
He also decided that all the meds he has so readily put me on over the years (FYI – I am not a fan of drugs…I couldn’t swallow pills til I was a teenager, I never tried recreational drugs, not a hit of pot or a drag of a cigarette) are a big problem now. So he wants me to start tapering off, one at a time, as many of them as I can…but he offered no plan for how I was to deal with the original reasons he put me on these drugs. I’m all for getting off them. But what do I do about the underlying and still pretty much undiagnosed problems?

I wish I could feel positive about this. Confidant in an improvement coming in the future. Instead, all I feel is completely overwhelmed and terrified. 

I have been experiencing a huge increase in my body pain and headaches/migraines for the last 10ish days. It felt like my whole body was covered a combination of the worst bruise and sunburn you’ve ever had at the same time. It went deeper that too. Nothing I was taking would help and by that 10th day all I could do was try not to cry and pray that the pain would end. 


In a minor Miracle, my Mom suggested that it might be this new medication I had been trying. Unfortunately this was an anti inflammatory that was supposed to help me not need the stronger pain meds as much. But, I stopped taking it anyway and within 24 hours the severity of the pain decreased markedly. Almost back to what I consider “normal”.

Medications are always a double edged sword. It’s like playing roulette. You take your bet, cross your fingers and pray. 


That’s what I’m doing now.

Advertisements

7 thoughts on “Medications

  1. I have the same reaction to some of the anti inflammatory meds. I’m sorry you were in so much pain but I’m glad it got better when you stopped the meds. I hope you’re doing well. Hang in there. 😊💖

    Liked by 1 person

      • Lol it’s actually happened to me twice now with both dolobid and lyrica. It’s a weird reaction to something that’s suppose to help. I hear you on the unknown. Loud and clear 🙄😉

        Liked by 1 person

  2. I have tried all meds on the market, and they all make my pain worse! Don’t be afraid to taper your dosages and slowly eliminate drugs out of your system, it may be surprisingly relieving! Find different ways to cope with your anxiety, like reading a book, or playing solitaire on your phone, or listen to some music. You are stronger than you think!

    Liked by 1 person

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s